# SDR SWAA2025122955005

- Difficulty date: December 22, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 9,619 hours, 4,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FWD EMERGENCY EXIT FWD EXIT LIGHTS ARE INOP.   PERFORMED A GOOD OPERATIONAL TEST OF EMERGENCY EXIT SIGNS IAW 33-51-01-960-801.
